Über Reihenentwicklungen nach oszillierenden Funktionen.

H. Burkhardt

Jahresbericht der Deutschen Mathematiker-Vereinigung (1903)

  • Volume: 12, page 563-565
  • ISSN: 0012-0456; 1869-7135

How to cite


Burkhardt, H.. "Über Reihenentwicklungen nach oszillierenden Funktionen.." Jahresbericht der Deutschen Mathematiker-Vereinigung 12 (1903): 563-565. <http://eudml.org/doc/144907>.

author = {Burkhardt, H.},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {563-565},
title = {Über Reihenentwicklungen nach oszillierenden Funktionen.},
url = {http://eudml.org/doc/144907},
volume = {12},
year = {1903},

AU - Burkhardt, H.
TI - Über Reihenentwicklungen nach oszillierenden Funktionen.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1903
VL - 12
SP - 563
EP - 565
UR - http://eudml.org/doc/144907
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.